Advertisement

Analytical treatments of the space–time fractional coupled nonlinear Schrödinger equations

  • Mehrdad Lakestani
  • Jalil Manafian
Article

Abstract

Under investigation in this work is a (\(2+1\))-dimensional the space–time fractional coupled nonlinear Schrödinger equations, which describes the amplitudes of circularly-polarized waves in a nonlinear optical fiber. With the aid of conformable fractional derivative and the fractional wave transformation, we derive the analytical soliton solutions in the form of rational soliton, periodic soliton, hyperbolic soliton solutions by four integration method, namely, the extended trial equation method, the \(\exp (-\,\Omega (\eta ))\)-expansion method and the improved \(\tan (\phi (\eta )/2)\)-expansion method and semi-inverse variational principle method. Based on the the extended trial equation method, we derive the several types of solutions including singular, kink-singular, bright, solitary wave, compacton and elliptic function solutions. Under certain condition, the 1-soliton, bright, singular solutions are driven by semi-inverse variational principle method. Based on the analytical methods, we find that the solutions give birth to the dark solitons, the bright solitons, combine dark-singular, kink, kink-singular solutions with fractional order for nonlinear fractional partial differential equations arise in nonlinear optics.

Keywords

Conformable time-fractional equations The space–time fractional coupled nonlinear Schrödinger equations The extended trial equation method The \(\exp (-~\Omega (\eta ))\)-expansion method The \(\tan (\phi (\eta )/2)\)-expansion method The semi-inverse variational principle method 

Notes

Acknowledgements

This paper is published as part of a research project supported by the University of Tabriz Research Affairs Office.

References

  1. Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefGoogle Scholar
  2. Abdelrahman, M.A.E., Zahran, E.H.M., Khater, M.M.A.: Exact traveling wave solutions for power law and Kerr law non linearity using the \(\exp (-\varphi (\xi ))\)-expansion method. Glob. J. Sci. Front. Res. 14, 53–60 (2014)Google Scholar
  3. Baskonus, H.M.: New acoustic wave behaviors to the Davey–Stewartson equation with power-law nonlinearity arising in fluid dynamics. Nonlinear Dyn. 86, 177–183 (2016)MathSciNetCrossRefGoogle Scholar
  4. Baskonus, H.M.: New complex and hyperbolic function solutions to the generalized double combined Sinh-Cosh-Gordon equation. AIP Conf. Proc. 1798, 020018 (2017).  https://doi.org/10.1063/1.4972610
  5. Baskonus, H.M., Bulut, H.: Exponential prototype structures for (2+1)-dimensional Boiti-Leon-Pempinelli systems in mathematical physics. Waves Random Complex Media 26, 201–208 (2016)MathSciNetzbMATHGoogle Scholar
  6. Baskonus, H.M., Bulut, H.: New wave behaviors of the system of equations for the ion sound and Langmuir Waves. Waves Random Complex Media 26(4), 613–625 (2016).  https://doi.org/10.1080/17455030.2016.1181811 ADSMathSciNetCrossRefzbMATHGoogle Scholar
  7. Baskonus, H.M., Koç, D.A., Bulut, H.: New travelling wave prototypes to the nonlinear Zakharov–Kuznetsov equation with power law nonlinearity. Nonlinear Sci. Lett. A 7, 67–76 (2016)Google Scholar
  8. Baskonus, H.M., Bulut, H., Atangana, A.: On the complex and hyperbolic structures of longitudinal wave equation in a magneto-electro-elastic circular rod. Smart Mater. Struct. 25, 035022 (2016).  https://doi.org/10.1088/0964-1726/25/3/035022
  9. Boyd, R.W.: Nonlinear Optics. Academic, San Diego (1992)Google Scholar
  10. Bulut, H., Baskonus, H.M.: New complex hyperbolic function solutions for the (2+1)-dimensional dispersive long water-wave system. Math. Comput. Appl. 21, 6 (2016).  https://doi.org/10.3390/mca21020006
  11. Debnath, L.: Recent applications of fractional calculus to science and engineering. Int. J. Math. Math. Sci. 54, 3413–3442 (2003)MathSciNetCrossRefGoogle Scholar
  12. Ekici, M., Mirzazadeh, M., Sonmezoglu, A., Zhou, Q., Triki, H., Zaka Ullah, M., Moshokoa, S.P., Biswas, A.: Optical solitons in birefringent fibers with Kerr nonlinearity by exp-function method. Opt. Int. J. Light Electron Opt. 131, 964–976 (2017)CrossRefGoogle Scholar
  13. Ekici, M., Zhou, Q., Sonmezoglu, A., Manafian, J., Mirzazadeh, M.: The analytical study of solitons to the nonlinear Schrödinger equation with resonant nonlinearity. Opt. Int. J. Electron Opt. 130, 378–382 (2017)CrossRefGoogle Scholar
  14. Esen, A., Sulaimanb, T.A., Bulut, H., Baskonuse, H.M.: Optical solitons to the space-time fractional (\(1+1\))-dimensional coupled nonlinear Schrödinger equation. Optik 167, 150–156 (2018)ADSCrossRefGoogle Scholar
  15. Eslami, M.: Exact traveling wave solutions to the fractional coupled nonlinear Schrödinger equations. Appl. Math. Comput. 285, 141–148 (2016)MathSciNetGoogle Scholar
  16. Foroutan, M.R., Manafian, J., Ranjbaran, A.: Lump solution and its interaction to (3+1)-D potential-YTSF equation. Nonlinear Dyn. 92(4), 2077–2092 (2018)CrossRefGoogle Scholar
  17. Guo, Q., He, X.: Least energy solutions for a weakly coupled fractional Schrödinger system. Nonlinear Anal. 132, 141–159 (2016)MathSciNetCrossRefGoogle Scholar
  18. Hafez, M.G., Nur Alam, M., Akbar, M.A.: Application of the \(\exp (-\Omega (\xi ))\)-expansion method to find exact solutions for the solitary wave equation in an unmagnatized dusty plasma. World Appl. Sci. J. 32(10), 2150–2155 (2014)Google Scholar
  19. Hafez, M.G., Alam, M.N., Akbar, M.A.: Travelling wave solutions for some important coupled nonlinear physical models via the coupled Higgs equation and the Maccari system. J. King Saud Univ. Sci. 27(15), 105–112 (2015)CrossRefGoogle Scholar
  20. He, J.H.: Some asymptotic methods for strongly nonlinear equations. Int. J. Modern Phys. B. 20, 1141–1199 (2006)ADSMathSciNetCrossRefGoogle Scholar
  21. Inc, M., Kilic, B., Baleanu, D.: Optical soliton solutions of the pulse propagation generalized equation in parabolic-law media with space-modulated coefficients. Optics 127, 1056–1058 (2016)ADSGoogle Scholar
  22. Khalil, R., Al-Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefGoogle Scholar
  23. Khan, K., Akbar, M.A.: The \(\exp (-\Phi (\xi ))\)-expansion method for finding travelling wave solutions of Vakhnenko–Parkes equation. Int. J. Dyn. Syst. Differ. Eq. 5(1), 72–83 (2014)zbMATHGoogle Scholar
  24. Kohl, R., Milovic, D., Zerrad, E., Biswas, A.: Optical solitons by He’s variational principle in a non-Kerr law media. J. Infrared Millim. Terahertz Waves 30(5), 526–537 (2009)CrossRefGoogle Scholar
  25. Manafian, J.: On the complex structures of the Biswas–Milovic equation for power, parabolic and dual parabolic law nonlinearities. Eur. Phys. J. Plus 130, 1–20 (2015)CrossRefGoogle Scholar
  26. Manafian, J.: Optical soliton solutions for Schrödinger type nonlinear evolution equations by the \(tan(\phi /2)\)-expansion method. Optik 127, 4222–4245 (2016)ADSCrossRefGoogle Scholar
  27. Manafian, J.: Application of the ITEM for the system of equations for the ion sound and Langmuir waves. Opt. Quant. Elec. 49(17), 1–26 (2017)Google Scholar
  28. Manafian, J.: Novel solitary wave solutions for the (\(3+1\))-dimensional extended Jimbo–Miwa equations. Comput. Math. Appl. 76, 1246–1260 (2018). (accepted)MathSciNetCrossRefGoogle Scholar
  29. Manafian, J., Lakestani, M.: Solitary wave and periodic wave solutions for Burgers, Fisher, Huxley and combined forms of these equations by the \(G^{\prime }/G\)-expansion method. Pramana J. Phys. 130, 31–52 (2015)ADSCrossRefGoogle Scholar
  30. Manafian, J., Lakestani, M.: Optical solitons with Biswas–Milovic equation for Kerr law nonlinearity. Eur. Phys. J. Plus 130, 1–12 (2015)CrossRefGoogle Scholar
  31. Manafian, J., Lakestani, M.: Dispersive dark optical soliton with Tzitzéica type nonlinear evolution equations arising in nonlinear optics. Opt. Quant. Elec. 48, 1–32 (2016)CrossRefGoogle Scholar
  32. Manafian, J., Lakestani, M.: Abundant soliton solutions for the Kundu-Eckhaus equation via \(tan(\phi /2)\)-expansion method. Opt. Int. J. Electron Opt. 127, 5543–5551 (2016)CrossRefGoogle Scholar
  33. Manafian, J., Lakestani, M.: A new analytical approach to solve some the fractional-order partial differential equations. Indian J. Phys. 91, 243–258 (2017)ADSCrossRefGoogle Scholar
  34. Manafian, J., Lakestani, M., Bekir, A.: Application of a new analytical method for the Richards’ equation, based on the Brooks and Corey model. J. Porous Media 19(11), 975–991 (2016)CrossRefGoogle Scholar
  35. Miller, S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Willey, New York (1993)zbMATHGoogle Scholar
  36. Mirzazadeh, M., Eslami, M.: Exact multisoliton solutions of nonlinear Klein-Gordon equation in \(1+2\) dimensions. Eur. Phys. J. Plus 128, 1–9 (2015)Google Scholar
  37. Mirzazadeh, M., Ekici, M., Sonmezoglu, A., Ortakaya, S., Eslami, M., Biswas, A.: Soliton solutions to a few fractional nonlinear evolution equations in shallow water wave dynamics. Eur. Phys. J. Plus 131(166), 1–11 (2016)Google Scholar
  38. Mvogoa, A., Ben-Bolie, G.H., Kofané, T.C.: Coupled fractional nonlinear differential equations and exact Jacobian elliptic solutions for exciton-phonon dynamics. Phys. Lett. A 378, 2509–2517 (2014)ADSMathSciNetCrossRefGoogle Scholar
  39. Podlubny, I.: Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications. Mathematics in Science and Engineering, vol. 198, pp. 1–340. Academic Press (1999)Google Scholar
  40. Rana, Y.H., Wang, J.G., Wang, D.L.: On HSS-like iteratio nmethod for the space fractional coupled nonlinear Schrödingere quations. Appl. Math. Comput. 271, 482–488 (2015)MathSciNetGoogle Scholar
  41. Rayhanul Islam, S.M., Khan, K., Akbar, M.A.: Exact solutions of unsteady Korteweg-de Vries and time regularized long wave equations. Springer Plus 4(124), 1–11 (2015)Google Scholar
  42. Sindi, C.T., Manafian, J.: Wave solutions for variants of the KdV-Burger and the K(n, n)-Burger equations by the generalized \(G^{\prime }/G\)-expansion method. Math. Methods Appl. Sci. 87, 1–14 (2016)zbMATHGoogle Scholar
  43. Su, J.J., Gao, Y.T.: Dark solitons for a system of the (\(2+1\))-dimensional coupled nonlinear Schrödinger equations with time-dependent coeffcients in optical fibers. Superlattices Microstruct. 112, 20–29 (2017)ADSCrossRefGoogle Scholar
  44. Tchier, F., Yusuf, A., Aliyu, A.I., Inc, M.: Soliton solutions and conservation laws for lossy nonlinear transmission line equation. Superlattices Microstruct. 107, 320–336 (2017)ADSCrossRefGoogle Scholar
  45. Yel, G., Baskonus, H.M., Bulut, H.: Novel archetypes of new coupled Konno-Oono equation by using sine-Gordon expansion method. Opt. Quant. Electron. 49(285), 1–10 (2017)Google Scholar
  46. Zhang, J.: Variational approach to solitary wave solution of the generalized Zakharov equation. Comput. Math. Appl. 54, 1043–1046 (2007)MathSciNetCrossRefGoogle Scholar
  47. Zhou, Q.: Optical solitons in medium with parabolic law nonlinearity and higher order dispersion. Waves Random Complex Media 25, 52–59 (2016)ADSCrossRefGoogle Scholar
  48. Zhou, Q., Ekici, M., Sonmezoglu, A., Manafian, J., Khaleghizadeh, S., Mirzazadeh, M.: Exact solitary wave solutions to the generalized Fisher equation. Opt. Int. J. Light Electron Opt. 127, 12085–12092 (2016)CrossRefGoogle Scholar
  49. Zinati, R.F., Manafian, J.: Applications of He’s semi-inverse method, ITEM and GGM to the Davey–Stewartson equation. Eur. Phys. J. Plus 132, 1–26 (2017)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Applied Mathematics, Faculty of Mathematical SciencesUniversity of TabrizTabrizIran

Personalised recommendations